Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had ejaculated in pants but have delayed periods and HPT negative. Chances of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Dear doc, please help me, me and my gf were hugging and kissing suddenly i found out that i exaculate in my pant(jean) and her panty was some dampy (wet). we were sacred so after one week tried prenancy test and it was negative at that time she was taking some meddicine as her period was no regular angain after two week she tested pregnancy again the result was negative but till now she is not having her period and she told me that she feel tired and fell sleepy. Doc is she pregnant? please help me
Posted Fri, 2 Aug 2013 in Pregnancy
Answered by Dr. Shanthi.E 19 minutes later

No, your girlfriend is not pregnant. The act does not seem like a penetrative sexual intercourse.

For a woman to get pregnant there must be penetration of the penis into the vagina. Hence, I do not think she is pregnant.

Please wait for a week more and see if she gets her periods. If not, she may have to get back to her treating doctor regarding adjustment of the dosage of the medicine that she is already taking.

Be rest assured that she is not pregnant.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: Had ejaculated in pants but have delayed periods and HPT negative. Chances of pregnancy? 13 hours later
Thanks doc. Is it possible for the sperm to pass through the underwear+ XXXXXXX pant and through her panty also is there any medicine for irregular period
Answered by Dr. Shanthi.E 12 hours later

What you are saying is absolutely impossible to happen.

Metformin is the drug commonly used for treatment of irregular periods.

Hope this helps. Take care!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor